Expansions for Eisenstein integrals on semisimple symmetric spaces

Erik P. van den Ban Mathematical Institute, University of Utrecht Henrik Schlichtkrull Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.332865

Arkiv for Matematik, 35, (1), 59-86, 1995.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{erik1995expansions,
  title={Expansions for Eisenstein integrals on semisimple symmetric spaces},
  author={Erik P. van den Ban, and Henrik Schlichtkrull},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549688714674},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={1},
  pages={59-86},
  year={1995},
}
Erik P. van den Ban, and Henrik Schlichtkrull. Expansions for Eisenstein integrals on semisimple symmetric spaces. 1995. Vol. 35. In Arkiv for Matematik. pp.59-86. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203549688714674.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved